Genocchi polynomials associated with the Umbral algebra

Dere R., ŞİMŞEK Y.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.756-761, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.01.078
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.756-761
  • Keywords: Genocchi polynomials, Sheffer sequences and Appell sequences, Euler polynomials of higher order, Stirling numbers, MONOMIALITY PRINCIPLE
  • Akdeniz University Affiliated: Yes


The aim of this paper is to study on the Genocchi polynomials of higher order on P, the algebra of polynomials in the single variable x over the field C of characteristic zero and P*, the vector spaces of all linear functional on P. By using the action of a linear functional L on a polynomial p(x) Sheffer sequences and Appell sequences, we obtain some fundamental properties of the Genocchi polynomials. Furthermore, we give relations between, the first and second kind Stirling numbers, Euler polynomials of higher order and Genocchi polynomials of higher order. (C) 2011 Elsevier Inc. All rights reserved.